# SDR ASAA201904158981

- Difficulty date: April 12, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 41,955 hours, 12,694 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Platform
- Part number: 3400018160
- Condition: Debonded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING FAN LUBE T/C #7847210 NO. 2 ENGINE FOUND 8 EA PLATFORMS 3, 5, 9, 13, 16, 18, 21 & 22 DISBONDED ON BOTH SIDES, ELASTOMER SEALS. GROUNDED - YES. INSTALLED 8 EA PLATFORMS ON ENG 2 REF ASA T/C 78472010.
